Title: | INFORMATION RATE OF MCELIECE PUBLIC-KEY CRYPTOSYSTEM |
Authors: | LIN, MC CHANG, TC FU, HL 應用數學系 Department of Applied Mathematics |
Issue Date: | 4-Jan-1990 |
URI: | http://hdl.handle.net/11536/4193 |
ISSN: | 0013-5194 |
Journal: | ELECTRONICS LETTERS |
Volume: | 26 |
Issue: | 1 |
Begin Page: | 16 |
End Page: | 18 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.